# SDR UIEA200700289

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER S-15 RIGHT AT BS 1220 4 EACH RIVETS HEADS POPPED WITH CORROSION NOTED UNDER THE RIVET.  PRIMER LOOSE AND FLAKING OFF THE STRINGER AT SAME AREA.  REMOVED FASTENER AND STRAP IAW SRM 51-30-02.  CLEANED STRINGER 15R AT BS 1220 IAW MM 20-11-14.  TREATED AND PRIMED AREA AND INSTALLED NEW FASTENERS IAW SRM 51-30-02.  NO CORROSION NOTED ON STRINGER.
